CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › vividtinker89 › Posts

Posts by vividtinker89

5 posts shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Nathan Gomez8 said:Yes, you are late because of the pills. You shouldn't restart until you get your period, but it isn't really recommended to take breaks of only a month if you have already been cycling through them.

Thanks for the reply...🙂 I know it’s not great to take breaks. I’m just mad at myself for doing it... I couldn't make it to the pharmacy to pick up my prescription, so I ended up pausing for a month over something so stupid...🙄
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Keith Martinez58 said:Ugh, 😉tell me about it.
A close friend of mine went through the exact same thing, and she actually deals with ovarian cysts. She stopped taking Diane for three weeks and her skin just completely tanked, her mood went totally sideways, and then her gynecologist told her that those tiny little cysts were already starting to pop back up—but honestly, once she gets back on them, she feels fine again. As for the missing period, I wouldn't be the expert here, but I was on them for two years before switching over to Yasmin. With Diane, my cycle was always super predictable, my skin was flawless, and it basically cleared up my PCOS issues entirely.👍

My skin looked totally clear while I was taking them—even though I never really dealt with major breakouts before. But now that I’ve stopped, little spots are starting to pop up, and honestly, I've been a nervous wreck since I quit. My period used to be super regular too... but since I stopped a month ago, it just won't show up. Now I'm wondering if I can just start taking them again right now, even without my period starting first? Do you think that's okay... 😕 What's up?
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
I’ve got a bit of a situation... I was on Diane for about a year, but I stopped taking them a month ago. Now my period just won't show up. It’s already a week late, though I know for a fact I’m not pregnant since I haven't had sex... so I'm wondering if anyone else has dealt with this? Maybe it’s because I quit the pills so suddenly? I don't know...😕
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Sean Lopez3 said:I'm wondering if it's actually necessary to get blood work done before starting birth control?
Thanks a lot 🙂

I don't think that's right... my doctor didn't even bother telling me to research how these pills might affect my body until six months in...
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
I have a bit of a problem... basically, I've been on birth control (Diane) for a year now, and for the first time, I missed my window to get to the doctor for a refill. I was supposed to start the new pack on Friday (since I took my last pill from the old pack on Thursday, May 6th)... so I'm wondering, can I just start taking them tomorrow, even though I'm running a little late?? Help me out!!